# SDR 06FDEA0617

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Worn
- Location: Bs 637-643
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT I/B SILL UPPER SURFACE HAS HOLES WITH LESS THAN 2D EDGE MARGIN.  COMPLIED WITH E.A. 7-5310-98582
